# SDR SWAA2019081435878

- Difficulty date: July 25, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AROUND FASTENER HOLE CORRODED AT BS. 986, LBL 43. / REPAIRED FLOOR BEAM IAW SRM.
